# SDR ARWA20050305

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 89,069 hours, 29,462 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Part number: 5751152503N
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHEN FLAPS SELECTED, 10 SPLIT WITH NO CONTROL PROBLEMS.  REPLACE FLAP LINK FITTING AT STA 98.  OPERATIONAL CHECK SATISFACTORY IN ACCORDANCE WITH DC8 M/M 37-51-41.
